Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
franky2781

Problem!! Please Help!

Hello all,

I have been a long time reader, however this is my first post on these forums.

I am a 17 year old male who developed pretty severe acne within the last year. As a result, I have been put on 60mg of Accutane once daily. I have been on accutane now for around 4 months - 124 days.

Just the other day, I developed a sort of scab, but instead of being Blood, it was white - I have no idea what it was. Anyway, yesterday, this "White scab" just peeled of naturally, and now I am left with this disgusting red blob - which I again have no idea what it is. It is a huge blob on the side of my face and I really feel conscious about it.

If anyone could help me and tell me what it is and even possibly how to get rid of it, I would greatly appreciate it.

Here is the picture

:

Thank you very much.

Edited by franky2781

Share this post


Link to post
Share on other sites

I can't help in diagnosing it but you need to see your dermatologist asap, the very last thing you need is for it to get infected if it isn't already.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×